# SDR 2007UALA01150

- Difficulty date: April 14, 2007
- Submitted: April 24, 2007
- Operation: Air carrier
- Aircraft: N367UA
- Make and model: Boeing 737322
- Aircraft serial: 24536
- Aircraft time: 49,698 hours, 34,580 cycles
- Engine: Ge CFM56*
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Bs 695
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WHEEL WELL BS 695 FRAME CHORD ANGLE CRACKED INNER RADIUS AREA.  [SUP 05-01-07]  MAJOR REPAIR: REPLACED INNER FRAME CHORD PER MM 53-10-98 PG601.
